Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Regular heroin user and injected in groin. Have swollen lumps, pounding heart, fever and pain. Suggest?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4151 Questions
As stated on my dashboard..I am a regular I.V heroin user,the last 4times I've injected in my groin,they have swollen lumps on each side. When I last 3x injected I had a pounding heart,temperature,felt faint+sick,+had agony pains in my groin above my pibic bone.. But the palpitations+faintness is most worrying.
Why has no doctor replied.. If my message has not been sent please state why? And help me to send.
Posted Sat, 21 Sep 2013 in Smoking and Alcohol Addiction
Answered by Dr. Seikhoo Bishnoi 57 minutes later
Brief Answer:

Detailed Answer:
Welcome to XXXXXXX

I have read your question and I can understand your concern. You are a regular user since last 13 years of heroin and methadone and you have become dependent on it. The loss of partner has escalated the problem and cinsequent drug intake. This has resulted in increased severity of depression. You have entered into a vicious cycle of drug intake and depression. To improve the condition you have to break this vicious cycle. I would like you to please decrease the use of drug by your self and this will improve your condition. Drugs like naloxone, buprenorphin combination will help to taper heroin. Consult a psychiatrist for help.
Now coming to other problem of severe anxiety and depression. Injection in groin area or inguinal area has resulted in swelling of lymph nodes which is causing the problem. Inadverant injection in vein has resulted in severe pain which resulted in severe anxiety and panic like situation. Please apply cold compresses over affected part for quick relief. Continue to take mirtazepine as it will help to improve depression.

Hope I cleared your doubt, if you have more questions you can ask again.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Addiction Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor